# SDR IPXA2019091947000

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 32,312 hours, 21,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 113N380082
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT O/B AFT FLAP LOWER SURFACE REPAIR LOCATED BETWEEN AFSTA 345.765 AND 353.065 AND 6.5" FROM T/E TO CENTER OF REPAIR FAILED ULTRASONIC LF BOND TEST 1. SEVERAL AREAS MARKED IN RED. REPAIRED IAW SRM 51-70-05 PER SRM 57-53-01-2R-1 FIGURE 201 TABLE II.
